| Model Number |
SK14 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
03/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after a left initial bunion surgery on (b)(6) 2019, the patient underwent a corrective surgery due to pain and discomfort.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, based on additional information the explanting surgeon found the patient had significant scar tissue and an entrapped nerve from the initial surgery.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that after a left initial bunion surgery on (b)(6) 2019, the patient underwent a corrective surgery due to pain and discomfort.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.